# SDR DHL2004782011

- Difficulty date: October 28, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 8011 · Engine Starter
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

NR 2 START VALVE ILLUMINATED IN FLIGHT SHUT DOWN NR 2 ENGINE AS PRECAUTION.  TRANSFERED NR 2 START VALVE OPEN LIGHTS TO DMI NR 18276 PER MEL 80-1-1B PLACARD INSTALLED.  REMOVED AND REPLACED START VALVE PRESSURE SWITCH PER 80-11-11.  GROUND CHECKS GOOD CLEAR DMI18276 PLACARD REMOVED.
